sexologist-icon
Scanty menses
Dear Dr. I m having very less quantity of menses not even a half of pad it so soaked a day .. I have pcos for that I'm taking metformin 500mg bd .. this is my 4th day of menses but still it is too scanty.. shall I take Meparate for withdrawal bleedingnow?
147 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 17 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

You are in a serious hormone imbalance called adrenal fatigue. Inducing period with Meprate will make your body more unhealthy. If you really want to know the root cause of your problem and heal , please read my blogs on practo and www.truhealing.com Hope that helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Don't take meprate rather evaluation of your pcos is necessary....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

No need to take meparate...symptoms may be due polycystic ovarian disease....Normally people with this will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period)....since you are already on treatment nothing much to worry... be in regular fallow up with your gynaecologist till your gets regularised.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.